# SDR 97ZZZX1373

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N607F
- Make and model: Diamon DA20-A1
- Aircraft serial: 10027
- Engine: Rotax ROTAX912
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft Spline
- Part number: 837280
- Condition: Missing
- Location: Prop Gearbox
- Part time: 1,024 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN CHIP DETECTOR.  PULLED GEARBOX, FOUND MISSING SPLINES.
